Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Fixed-interval smoothing of linear discrete systems with multiple time delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Farooq, M. ; University of New Brunswick, Fredericton, Canada ; Balasubramanian, R.

In this correspondence, the problem of fixed-interval smoothing of linear discrete systems with multiple time delays is considered. An algorithm is developed which in certain cases is computationally more efficient than the one obtained through the state augmentation method.

Published in:

Automatic Control, IEEE Transactions on  (Volume:21 ,  Issue: 2 )